Open Access

On continuity, openness, and bicommutativity of functors in the category of compacta


Full Text

Coming Soon.





Article Information

TitleOn continuity, openness, and bicommutativity of functors in the category of compacta
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 4, 82-85
MathSciNet MR1772234
CopyrightThe Author(s) 1998 (CC BY-SA)

Citation Example

O. R. Nykyforchyn, On continuity, openness, and bicommutativity of functors in the category of compacta, Methods Funct. Anal. Topology 4 (1998), no. 4, 82-85.


BibTex

@article {MFAT857,
    AUTHOR = {Nykyforchyn, O. R.},
     TITLE = {On continuity, openness, and bicommutativity of functors in the category of compacta},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {4},
     PAGES = {82-85},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=857},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues